# SDR AALA20100621DFW03

- Difficulty date: June 20, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 63,250 hours, 33,126 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT MARKER DECALS DAMAGED.  REPLACED DECALS.
